Also less urine. Started out with rash and redness of cheeks and itching on face and legs. controlled slightly by taking Avil Phenitramine maleate but lips feel slightly puffy. Slight lessening of urine urgency compared to earlier. Am diabetic, Hypertensive , Had a quadruple cardiac byepass 2 years back. Am 76 years old. What alternate/ safer antihistamine/ meds should I take. Am on Co approval 300/12.5 , Norvasc 5mg, half imdur 60 mg disprin , all once a day.
The symptoms you are describing can be an allergic reaction to your medications. Rashes can be from some of your medications and can be treated by using Avil pheniramine or diphenhydramine (Benadryl in the US) or can use a topical corticosteroid.
The swelling of lips is a more serious allergic reaction, called angioedema, most probably due to Coaprovel. I highly recommend informing your prescriber of these allergic reactions so he/she can lower the dose of your meds or change them. Best of luck, Edwin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2011 • 2 answers
Posted 2 Oct 2011 • 1 answer
Posted 8 Jun 2014 • 2 answers
Posted 10 Nov 2014 • 1 answer
Posted 1 Jan 2017 • 0 answers